| Model Number |
ICTC088110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
11/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The zoom 88 was discarded and not returned for investigation.The manufacturing records confirmed the product met the design, manufacturing, and quality specifications.Based on the information provided, the cause of the dissection enlargement is currently unknown.There was no allegation against the zoom 88 device and no device issues reported during the procedure.
Event or Problem Description
It was reported that a patient presented with a stroke and a small vessel dissection.The location of the dissection was high internal carotid artery (ica).During the procedure, the vessel became fully dissected while the zoom 88 and third-party wire were in the vessel.Multiple stents were placed for treatment.According to the physician, the zoom 88 did not cause the dissection.Additional information indicated that the patient already had a small dissection prior to the procedure, which enlarged during the case.It is unknown if the zoom 88 device caused or contributed to dissection enlargement.There was no device malfunction reported for the zoom 88, and the patient was stable post-procedure.